# SDR CALA2012040500232

- Difficulty date: April 5, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N37409
- Make and model: Boeing 737924
- Aircraft serial: 30126
- Aircraft time: 32,549 hours, 13,160 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Cable Assy
- Part number: 417N313720
- Condition: Damaged
- Location: Psu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE O2 GENERATOR AT ROW 7DEF BLEW DURING INSPECTION.  REPLACED CABLE ASSY IN PSU O2 BOX WITH NEW REF CMM 35-21-02.  REPLACED O2 GEN WITH SERVICEABLE UNIT REF AMM 35-22-11.  OK FOR SERVICE.
